# SDR P2EA99249

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204AU
- Make and model: Boeing 737247
- Aircraft serial: 19603
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FRAME LOWER FLANGE CRACKED IN FORWARD CARGO AT BS 460 BETWEEN STRINGERS 28L AND 28R.  REPAIRED FRAME IAW SRM 51-40-03 FIG 1.  (M)
